RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 10, Pages 79–85 (Mi ivm8943)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Estimates of a spectrum of the integral means for lacunary series

I. R. Kayumova, D. V. Maklakovb, F. D. Kayumova

a Chair of Differential Equations, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia
b Chair of Aerohydromechanics, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We obtain an upper estimate for the integral means spectrum of conformal mappings generated by lacunary power series with Hadamard gaps.

Keywords: conformal mappings, lacunary series, integral means spectrum.

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:10, 67–72

UDC: 517.54
Received: 21.03.2014

Citation: I. R. Kayumov, D. V. Maklakov, F. D. Kayumov, “Estimates of a spectrum of the integral means for lacunary series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 10, 79–85; Russian Math. (Iz. VUZ), 58:10 (2014), 67–72

Citation in format AMSBIB
\Bibitem{KayMakKay14}
\by I.~R.~Kayumov, D.~V.~Maklakov, F.~D.~Kayumov
\paper Estimates of a~spectrum of the integral means for lacunary series
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 10
\pages 79--85
\mathnet{http://mi.mathnet.ru/ivm8943}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 10
\pages 67--72
\crossref{https://doi.org/10.3103/S1066369X14100090}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906861873}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8943
  • http://mi.mathnet.ru/eng/ivm/y2014/i10/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Obzor po otsenkam spektra integralnykh srednikh konformnykh otobrazhenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 104–115  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:149
    Full text:20
    References:37
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020